Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 53, NWS Boston/Norton, MA

June 16, 2007Cheshire County, New Hampshire

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 16, 2007, 3:04 PM EDT for Cheshire County, New Hampshire. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2007, 3:04 PM EDT (19:04 UTC)
Expired
Jun 16, 2007, 3:50 PM EDT
In force
46 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Cheshire County, NH

The radar

The Boston radar (KBOX), 139 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 161904
SVRBOX
NHC005-162000-
/O.NEW.KBOX.SV.W.0053.070616T1904Z-070616T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
304 PM EDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...

* UNTIL 400 PM EDT

* AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SWANZEY...OR ABOUT 6 MILES SOUTH OF KEENE...
  AND MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINCHESTER BY 335 PM EDT...
  RICHMOND BY 340 PM EDT...

LAT...LON 4289 7239 4287 7222 4273 7229 4274 7247

$$
FIELD
1 follow-up statement
000 
WWUS51 KBOX 161950
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT SAT JUN 16 2007

NHC005-162000-
/O.CAN.KBOX.SV.W.0053.000000T0000Z-070616T2000Z/
CHESHIRE NH-
350 PM EDT SAT JUN 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHESHIRE COUNTY
IS CANCELLED...

AS OF 350 PM...THE SEVERE THUNDERSTORM ACTIVITY HAD WEAKENED AND 
MOVED SOUTH INTO NORTHERN WORCESTER COUNTY.

LAT...LON 4289 7239 4287 7222 4273 7229 4274 7247

$$
FIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:47 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 16, 2:47 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
247 PM EDT SAT JUN 16 2007

.SYNOPSIS...
SUMMERTIME WEATHER WILL BECOME ESTABLISHED THROUGH THE MIDDLE OF NEXT
WEEK WITH A CHANCE OF MAINLY AFTERNOON THUNDERSTORMS ON SUNDAY...
TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
THUNDERSTORMS CONTINUE TO DEVELOP ALONG E SLOPES OF BERKSHIRES AND
LITCHFIELD HILLS. LATEST ANALYSIS SHOWS COLD POOL OF -15 TO -16C OVER
OUR WESTERN ZONES WITH STEEP LOW AND MID LEVEL LAPSE RATES. HIGHEST
ML CAPES OF 500-1000 J/KG CONTINUE TO BE FOCUSED FROM HUDSON VALLEY
INTO WESTERN NEW ENGLAND.

SO FAR WE HAVE RECEIVED SEVERAL REPORTS OF SMALL HAIL /PEA SIZED/
WITH STRONGER STORMS IN WESTERN MA /CONWAY AND SOUTHWICK/. FREEZING
LEVEL IS NEAR 10.4KFT AND -20C NEAR 20.7KFT BUT SO FAR HIGHER CORES
HAVE STAYED JUST BELOW WARNING THRESHOLDS.

12Z NAM IS DOING A FANTASTIC JOB IN PINPOINTING CURRENT AREAS OF
CONVECTION. WE KNOW ONE OF ITS STRENGTHS IS WITH WEAKLY FORCED
CONVECTION SUCH AS THIS. IT TAKES ACTIVITY NOW ALONG BERKSHIRES DOWN
INTO CT VALLEY LATER THIS AFTERNOON...WHILE DEVELOPING ADDITIONAL
ACTIVITY OVER N CENTRAL MA AND SW NH. AS A RESULT...WE WILL HAVE
CHANCE OR LIKELY POPS IN THESE AREAS.

WINDS ALOFT ARE VERY WEAK...WHICH MEANS WE WILL SEE PULSE TYPE
CONVECTION THROUGH LATE AFTERNOON...MAINLY FROM E SLOPES OF
BERKSHIRES TO WORCESTER HILLS AND MERRIMACK VALLEY WHERE WE HAVE
TERRAIN COMING INTO PLAY AS WELL AS ADDED CONVERGENCE FROM A WEAK
SURFACE TROUGH. OUTFLOW FROM THESE STORMS MAY ALSO FIRE ADDITIONAL
ACTIVITY THROUGH LATE AFTERNOON.

ISOLATED SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL BEING MAIN
THREAT...BUT WE ALSO NEED TO WATCH FOR LOCALIZED FLOODING DUE TO SLOW
MOVING NATURE OF STORMS. STRONG WIND GUSTS ARE ALSO LIKELY WITH
COLLAPSING STORMS.

ANY SHOWERS/THUNDERSTORMS WILL DIMINISH BY 8 PM AS WE LOSE DAYTIME
HEATING.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/...
CONVECTION DIMINISHES EARLY THIS EVENING...WITH JUST PATCHY MID AND HIGH
CLOUDS LEFT FOR TONIGHT. WE MAY ALSO SEE PATCHY FOG DEVELOP IN AREAS
WHICH RECEIVE RAINFALL THIS AFTERNOON.

ATTENTION THEN TURNS TO NEXT ROUND OF CONVECTION SUN AFTERNOON AHEAD
OF COLD FRONT. STORM ENVIRONMENT WILL BE MUCH DIFFERENT THAN IT IS
THIS AFTERNOON WITH STRONGER MID LEVEL W WINDS OF 30-40KT AND NW FLOW
ALOFT. HIGHS WELL INTO 80S IF NOT 90 COMBINED WITH DEWPOINTS IN LOWER
60S WILL YIELD SUFFICIENT INSTABILITY ACROSS INTERIOR...IE ML CAPES
UP TO 1500 J/KG. BOTH NAM/GFS CONTINUE TO INDICATE BEST CHANCE OF
CONVECTION WILL BE OVER OUR NORTHERN ZONES...FROM SW NH INTO NE MA
BUT POSSIBLY INTO WORCESTER AND BOSTON AS WELL. THIS LINES UP WITH SPC
DAY 2 OUTLOOK.

HOWEVER AS PREVIOUS FORECASTS HAVE NOTED...THIS THREAT LOOKS A BIT
LESS IMPRESSIVE FOR SEVERAL REASONS.

1. WEAK MID LEVEL LAPSE RATES
2. LOW LEVEL W/NW FLOW WHICH LIMITS CONVERGENCE AHEAD OF FRONT AND
RESULTS IN DOWNSLOPE FLOW NEAR COAST
3. LESS OF AN INFLUENCE FROM 500 MB JET AND AN UNFAVORABLE UPPER JET
POSITION /RIGHT FRONT QUAD/

NONETHELESS...WE WILL INCLUDE MENTION OF GUSTY WINDS AS WE HAVE
DECENT POTENTIAL FOR 30-40 MPH GUSTS IN STRONGER STORMS.

SHOWERS/THUNDERSTORMS WILL END QUICKLY SUN EVENING AS COLD FRONT
HEADS OFFSHORE. CLEARING SETS IN LATER SUN NIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY...
VERY PLEASANT WEATHER BEHIND THE FRONT THIS PERIOD WITH MOSTLY CLEAR
SKIES...LIGHT WINDS AND LESS HUMID AS PWATS LOWER BELOW 1.0 INCHES.
IT WILL REMAIN WARM WITH HIGHS WELL INTO THE 80S /COOLER SOUTH COAST
WITH AFTERNOON SEA BREEZE/...HOWEVER DRY DEW PTS IN THE 50S WILL
OFFSET THE WARM TEMPS.

TUESDAY...
VERY WARM AIR ADVECTS INTO SOUTHERN NEW ENGLAND AHEAD OF NEXT
APPROACHING TROF...WITH BOTH NAM AND GFS HAVING +18C AIR AT 850 /00Z
ECMWF STILL INDICATING +20C AT 850 ENTERING CT LATE IN THE DAY/
ENTERING THE REGION TUE AM. THEREFORE...PREVIOUS FORECAST OF HIGHS
IN THE UPPER 80S AND LOW 90S LOOKS REASONABLE AND WILL CONTINUE TO
RIDE WITH PREVIOUS FORECAST. 00Z GFS AND NAM SUGGEST PREFRONTAL
SURFACE TROF TRAVERSING THE AREA DURING THE AFTERNOON...INCREASING
THE CHANCE OF TSTMS. HOWEVER...AT THIS TIME RANGE PREFER TO STICK
WITH PREVIOUS FORECAST OF SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.

WEDNESDAY THROUGH FRIDAY...
COLD FRONT MOVES OFFSHORE SOMETIME WED NIGHT...WITH PARENT LOW
SETTING UP NEAR JAMES BAY. SEASONABLY WARM THU AND FRI...ALTHOUGH
LESS HUMIDITY AS LONG WAVE TROF SETS UP OVER SOUTHEAST CANADA INTO
NORTHERN NEW ENGLAND. THEREFORE...HIGHEST CHANCE OF SHOWERS AND
TSTMS WILL BE FOCUSED ON WED-WED NIGHT...WITH MAINLY DRY WEATHER
THU AND FRI.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SCATTERED THUNDERSTORMS WILL BRING MVFR CONDITIONS THROUGH 00Z SUN.
STORMS WILL BE FOCUSED ALONG AND NW OF KBDL-KORH-KMHT...MAINLY NEAR
HIGHER TERRAIN. STRONGER STORMS HAVE POTENTIAL TO PRODUCE LARGE HAIL
AND HEAVY RAIN AND ISOLATED SEVERE STORMS ARE POSSIBLE IN THESE
AREAS. ACTIVITY WILL DIMINISH QUICKLY AFTER 00Z SUN.

SEA BREEZES HAVE DEVELOPED NEAR COAST AND WILL DIMINISH 23Z-01Z SUN.

LOCAL MVFR OR PERHAPS IFR CONDITIONS ARE POSSIBLE ACROSS INTERIOR
VALLEYS DUE TO PATCHY FOG 08Z-12Z SUN. WE DID NOT INCLUDE IN ANY OF
TAFS DUE TO LOW PROBABILITY.

SCATTERED THUNDERSTORMS EXPECTED ONCE AGAIN AFTER 17Z SUN WITH LOCAL
MVFR...ESPECIALLY ACROSS SW NH AND NORTHERN MA INCLUDING KBOS
TERMINAL AREA. STRONGER STORMS MAY PRODUCE 40KT GUSTS.

OUTLOOK SUNDAY NIGHT THROUGH WEDNESDAY...
BRIEF MVFR CONDITIONS POSSIBLE IN ANY SHOWERS/TSTMS TUE NIGHT AND
WED.

&&

.MARINE...
NO HEADLINES PLANNED IN SHORT TERM. E/NE SWELL HAS SUBSIDED BELOW 5
FT ON OUTER WATERS BUT WILL TAKE A WHILE LONGER TO COMPLETELY
DIMINISH. SEA BREEZES WILL GIVE WAY TO W/SW FLOW TONIGHT...BEFORE
WINDS VEER TO W/NW SUN AND TO N SUN NIGHT AS COLD FRONT MOVES
THROUGH.

CHANCES FOR THUNDERSTORMS SUN AFTERNOON WILL BE CONFINED TO E MA
COASTAL WATERS...MAINLY N OF PLYMOUTH...WHERE BETTER INSTABILITY IS
FORECAST AHEAD OF COLD FRONT. STRONGER STORMS COULD PRODUCE 40KT
GUSTS...ESPECIALLY FROM BOSTON HARBOR TO MERRIMACK RIVER.

LIGHT WINDS AND FLAT SEAS EXPECTED IN GENERAL MON THROUGH THU.
ANOTHER ROUND OF SCATTERED THUNDERSTORMS POSSIBLE TUE INTO WED.

&&

.HYDROLOGY...
SCATTERED THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING THROUGH LATE
AFTERNOON...ESPECIALLY ALONG E SLOPES OF BERKSHIRES AND INTO
WORCESTER COUNTY AND MERRIMACK VALLEY. SLOW MOVING STORMS WILL HAVE
POTENTIAL TO PRODUCE RAINFALL RATES OF UP TO 2 INCHES PER HOUR.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...KJC
AVIATION...KJC/JWD
MARINE...KJC/JWD
HYDROLOGY...JWD
Hazardous weather outlook, Jun 16, 10:32 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1032 AM EDT SAT JUN 16 2007

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-171445-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1032 AM EDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL
MASSACHUSETTS...NORTHERN CONNECTICUT...AND SOUTHWEST NEW HAMPSHIRE
THIS AFTERNOON AND EARLY EVENING. BECAUSE OF COLD AIR ALOFT...ANY
THUNDERSTORMS COULD PRODUCE SMALL HAIL. THE POSSIBILITY EXISTS FOR A
COUPLE OF THE STRONGEST STORMS TO PRODUCE LARGE HAIL. THE SLOW
MOVEMENT OF ANY STORMS COULD LEAD TO LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING
ACROSS NORTHERN MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. A FEW OF
THE STRONGER STORMS MAY PRODUCE GUSTY WINDS AND HAIL. THUNDERSTORMS
ARE POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING AND INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AFTER 1 PM FOR
REPORTS OF ANY HAIL FROM THUNDERSTORMS.

ANZ230>237-250-254-255-171445-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1032 AM EDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FIELD

In the hours before

Special weather statement, Jun 16, 12:26 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1226 PM EDT SAT JUN 16 2007

MAZ008-009-161700-
WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
1226 PM EDT SAT JUN 16 2007

AT 1215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL 3 MILES WEST OF WESTHAMPTON...OR
ABOUT 8 MILES WEST OF NORTHAMPTON...MOVING SOUTH AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...HUNTINGTON BY 1250 PM EDT...RUSSELL
AND 6 MILES NORTHEAST OF BLANDFORD BY 100 PM EDT.

FIELD
Special weather statement, Jun 16, 1:41 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
141 PM EDT SAT JUN 16 2007

NHZ011-161830-
CHESHIRE NH-
141 PM EDT SAT JUN 16 2007

AT 140 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL OVER NELSON...OR ABOUT 8 MILES
EAST OF KEENE...MOVING SOUTH AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...HARRISVILLE BY 200 PM EDT...ROXBURY
AND DUBLIN BY 210 PM EDT...MARLBOROUGH BY 220 PM EDT...TROY AND
SWANZEY BY 230 PM EDT.

FIELD
Special weather statement, Jun 16, 1:50 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
150 PM EDT SAT JUN 16 2007

MAZ002-003-161830-
EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-
150 PM EDT SAT JUN 16 2007

AT 146 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL AND TORRENTIAL RAINFALL 8 MILES
NORTH OF HEATH...OR ABOUT 12 MILES SOUTHWEST OF BRATTLEBORO...
DRIFTING SLOWLY SOUTH AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...HEATH AND ROWE BY 230 PM EDT.

FIELD
Special weather statement, Jun 16, 2:18 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
218 PM EDT SAT JUN 16 2007

CTZ002-161900-
HARTFORD CT-
218 PM EDT SAT JUN 16 2007

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL 3 MILES EAST OF BURLINGTON...
...MOVING SOUTH AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...BRISTOL BY 230 PM EDT...PLAINVILLE BY
240 PM EDT...SOUTHINGTON BY 250 PM EDT.

FIELD
Local storm report, Jun 16, 3:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
300 PM EDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             GREENFIELD              42.59N 72.60W
06/16/2007  M0.75 INCH       FRANKLIN           MA   TRAINED SPOTTER

            PENNY SIZED HAIL.

0251 PM     HAIL             BRISTOL                 41.68N 72.94W
06/16/2007  M0.75 INCH       HARTFORD           CT   TRAINED SPOTTER

            PENNY SIZED HAIL.

0257 PM     HAIL             WEST HARTFORD           41.77N 72.75W
06/16/2007  M0.75 INCH       HARTFORD           CT   TRAINED SPOTTER

            PENNY SIZED HAIL.

0259 PM     HAIL             WEST HARTFORD           41.77N 72.75W
06/16/2007  M0.88 INCH       HARTFORD           CT   AMATEUR RADIO

            NICKEL SIZED HAIL.

&&

JWD

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.